I have been taking zoloft,and have not had a period for a year I am 44. Is the zolft affecting my period or could it be early menopause
23 Sep 2010
Yes, Zoloft can affect your periods ... any of the following problems can occur:
Reproductive–Infrequent: menstrual disorder, dysmenorrhea, intermenstrual bleeding, vaginal hemorrhage, amenorrhea, leukorrhea; Rare: female breast pain, menorrhagia, balanoposthitis, breast enlargement, atrophic vaginitis, acute female mastitis.
Please let your doctor know about you absent periods.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 17 Nov 2009
I have my Mirena now for 4 years. I am 54.Next year I have it removed. I have experienced 1 short and light period in those 4 years. I was wondering ...
1 answer • 12 Feb 2012
I went for a pap smear after 5 years and reported to my ob-gyn that my family doctor had told me that I was post-menopausal. He had done two FSH/LH ...
2 answers • 15 Jan 2014